# SDR DJFA20140409001

- Difficulty date: April 9, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N335FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 1,718 hours, 1,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Ams
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AMS CONTROL FAIL CAS MESSAGE ILLUMINATED DURING CRUISE AT FL450.  EMERGENCY DECENT WAS EXECUTED.  WHILE IN EMERGENCY DESCENT SEVERAL MORE CAS MESSAGES ILLUMINATED EBAY LEAK, BLEED 1 & BLEED 2 LEAK & CABIN ALTITUDE HIGH.  ACFT DIVERTED & LANDED SAFELY.   REPLACED THE AMS CONTROLLER, OPS CHECKED GOOD & THE ACFT RETURNED TO SERVICE.
